# SDR ASAA2022031237767

- Difficulty date: March 12, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,605 hours, 10,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE FWD PIT AFT BULKHEAD PANEL 121HW THE CENTER LOWER BULKHEAD SUPPORT IS FOUND TO BE CORRODED. GROUNDED - YES. REMOVED FLOOR PANEL 120EF PER B737-900 AMM 25-52-10; REMOVED AND REPLACED CENTER LOWER BULKHEAD ASSY PER B737-900ER SRM 51-40-02 AND BAC DWG 143A9481 REV-A; RE-INSTALLED FLOOR PANEL 120EF PER B737-900 AMM 25-52-10.
